# SDR COMA0360546

- Difficulty date: December 8, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 7,882 hours, 6,703 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 7455001
- Part serial: 0048
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,055 hours, 5,037 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED THE FLAP SELECTOR LEVER.
